# SDR ASOA2011112902295

- Difficulty date: November 29, 2011
- Submitted: December 5, 2011
- Operation: Air carrier
- Aircraft: N723EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10132
- Aircraft time: 19,770 hours, 13,738 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Broken
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INNER HANDLE EXIT/PULL SIGN BROKEN. (OPEN)
